# SDR CALA2019010600024

- Difficulty date: January 4, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 72,859 hours, 11,828 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: UNK
- Condition: Faulted
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STILL UNABLE TO CONTROL CABIN TEMP. TEMP. 60 /67/ 69 FOUND USING APU PNEU AS SOURCE: SINGLE PACK OPERATION, THE LEFT PACK WHEN SELECTING FULL COLD ON ALL ZONES THE PACK OUT-TEMP AT APPROX 34DEG. THE RIGHT PACK OUT TEMP AT -1DEG. BITE CTC''S LEFT FAULTS "LOW LIMIT VLV" ON MULTIPLE LEGS. THE RIGHT FAULTS "TURB BYPASS VLV ON MULTIPLE LEGS. IN THE CABIN. ALL POINTS SUGGEST THE RIGHT PACK IS CREATING TEMPS TOO COLD DISPLAYING A RANGE FROM -1 DEG TO -11 DEG ON MULTIPLE LEGS. NOTE ON PAST AUTO EVENTS CH 21 - THE RIGHT PACK OUT TEMP IS DUE TO PARTS NIS SFO, MANAGEMENT REQUESTS PRECAUTIONARY R&R OF CTC BITE STILL RETURNS R TBV MSG 21-51121, FAULT 6317. NEXT STEP IS R&R OF R TBV (V631). ROTABLE PARTS CHANGE WAS INDICATED - TT # 1083474  SN OFF 8555 CONTROLLER, CAB  OFF 64-2161-9-0005 8555 ON 64-2161-9-0005 8551 CTC-R (M11274). REPLACED CTC-R REF AMM 21-61-20-402-006. TEST OF PER 21-51-39-004-001. PERFORMED LOTTO FOR  THE RIGHT TURBINE BYPASS VALVE REPLACEMENT OPENED RIGHT PACK DOORS FOR ACCESS. REF LP 8643743. PER TOMC INSTRUCTION, SWAPPED LEFT AND RIGHT TCV SEE LP 8643743 FOR SN UPDATE INFORMATION
